# SDR REXA2022062401368

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: CC670134002
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CENTER HINGE BUSHING LUG BORE "C" CHAFED AND WAS PREVIOUSLY OVERSIZED.	REPAIRED DAMAGE I.A.W. MHIRJ REO 670-57-61-257 REV -- DATED 2017-07-25.
